RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 10  


Two classes of spaces reflexive in the sense of Pontryagin
S. S. Akbarov, E. T. Shavgulidze
3
Combinatorial description of a moduli space of curves and of extremal polynomials
A. B. Bogatyrev
27
Stabilization of a semilinear parabolic equation in the exterior of a bounded domain by means of boundary controls
A. V. Gorshkov
49
On the $L^p_\mu$-strong property of orthonormal systems
M. G. Grigoryan
77
A remark on the distribution of the zeros of Riemann's zeta function and a continuous analogue of Kakeya's theorem
A. V. Egorov
107
Method of Lyapunov functions in problems of stability of solutions of systems of differential equations with impulse action
A. O. Ignatyev
117
Quadrature formulae for classes of functions of low smoothness
E. D. Nursultanov, N. T. Tleukhanova
133
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019